Thread: Oral AASs and farting
09-18-2005, 07:28 PM #1
Oral AASs and farting
It seems any oral I use I get bad smelling and frequent farts. Some give me diarrhea and/or increased daily dumps.
This thread could be crazy and I dont know what to expect. But I just wanted honest answers about other people having this problem.
09-18-2005, 07:37 PM #2
Yes its very common, I have the same problems and so do most of my juice buds!
Plus all the protein makes for a very deadly combo trust me!!!
09-18-2005, 08:08 PM #3
i dont know, i fart all the time even when not on cycle
09-18-2005, 11:18 PM #4
As long as your farts don't smell like condoms and vaseline you'll be okay. If that's the case then you should stop doing bent over rows at your buddy's house!
09-18-2005, 11:19 PM #5
LMFAO!! I'm just fukcin' with you dude, don't take it personally!
09-19-2005, 12:40 AM #6
09-19-2005, 12:48 AM #7
t-bol gave me gas but it went away, it wasnt that bad...
Last edited by G-13; 09-19-2005 at 12:49 AM. Reason: typo
09-19-2005, 12:52 AM #8
tbol gave alotta gas
09-19-2005, 01:13 PM #9Banned
- Join Date
- Sep 2005
ha maybe its your protein.. did oyu increase intake with the cycle start?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)